# SDR SWAA2020051274290

- Difficulty date: April 16, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS540 BETWEEN RBL24.5 TO LBL24.5 (2E/A) CENTER SECTION / REPLACED SUPPORT ANGLE LOCATED AT BS 540 BETWEEN RBL 24.5 TO LBL 24.5 (2EA) IAW B737-700 SRM 51-40-02 AND DWG 143A0060 REV 'B'
